# SDR CALA2014030390522

- Difficulty date: February 28, 2014
- Submitted: March 4, 2014
- Operation: Air carrier
- Aircraft: N648UA
- Make and model: Boeing 767322
- Aircraft serial: 25285
- Aircraft time: 90,144 hours, 14,288 cycles
- Engine: Pwa PW4060
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HORIZONTAL OUTWARD CREASE AT BS 1724 BETWEEN STRINGER 17R TO STRINGER 19R FUSE EXTERIOR SKIN.  REMOVED DAMAGED SKIN, FABRICATED & INSTALLED A REPAIR DOUBLER BETWEEN BS 1664 - 1680 & BETWEEN STRINGER 17R - STRINGER 20R IAW REO G17222, REV IR & SRM 53-00-01, REPAIR 14 & ECRA 5380-01103.
